MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTOUR 3D; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CONTOUR 3D; RING, ANNULOPLASTY
Model Number 690R34
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that on the same day post implant of this 34mm tricuspid annuloplasty ring, pulmonary edema was observed on a chest x-ray shortly after admission to the intensive care unit and the patient had become increasingly unstable.Treatment was administered. no additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONTOUR 3D
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19221911
Report Number2025587-2024-02705
Device Sequence Number17873377
Product Code KRH
UDI-Device Identifier00643169121713
UDI-Public00643169121713
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number690R34
Device Catalogue Number690R34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date05/01/2024
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight98 KG